# SDR ASAA2014022506986

- Difficulty date: February 25, 2014
- Submitted: February 27, 2014
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 25,056 hours, 7,422 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE MULTI-SCAN RADAR UNIT IN THE AUTO MODE IS NOT SHOWING ANY RETURNS OVER AN AREA OF OBVIOUS CONGESTIVE ACTIVITY INCLUDING LIGHTNING AND OTHER PILOT REPORTS.  GC MODE WHEN ACTIVATED SHOWS NORMAL TEST RESULT.  IN THE MANUAL MODE ABLE TO IDENTIFY CELLS.  GAIN MODE SET AT 12 O'CLOCK POSITION WHICH IS NORMAL.  ACFT GROUNDED.  PERFORMED WEATHER RADAR TEST IAW AMM 34-43-00,  OPS CHECKED NORMAL.  AUTO MODE OPS NORMAL. NO HISTORY 30 DAYS. ALL GROUND FUNCTIONAL TESTS PASS.
